# SDR ASAA2017020719733

- Difficulty date: February 7, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,541 hours, 11,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS CENTER AFT EXIT SIGN COVER FELL OFF. GROUNDED - YES. REINSTALLED CENTER AFT EXIT SIGN COVER, NO DEFECTS NOTED, SECURITY CHECK GOOD.
